# SDR FDEA201312183016

- Difficulty date: December 18, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 97,174 hours, 31,376 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 1785
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 340,  AIR MANIFOLD FAIL LEVEL 3.  DIVERTED & LANDED WITHOUT INCIDENT.  NR 1 MANIFOLD PRESSURE SENSOR INOPERATIVE.  NR 1 PNEUMATIC SUPPLY SYS INOPERATIVE.  INTERROGATED PNUE FAULT INDICATOR PANEL, FOUND LT WING MANIFOLD PRESSURE SWITCH FAILED.  DECAY CHECK WAS GOOD.  CONFIRMED FAULT BALL ON LEFT WING MANIFOLD PRESSURE SWITCH. REMOVED AND REPLACED NR 1 MANIFOLD FAIL DETECTOR PRESSURE SWITCH IAW AMM36-23-03-4.  PERFORMED OPS CHECK, NO DEFECTS NOTED. RAN NR 1 ENGINE IAW JRH, OPS CHECKED GOOD.
